# SDR TWRA96354

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND SMALL HOLE ON FUSELAGE (APPROX .75 INCH BY .5 INCH) JUST FORWARD OF AFT CARGO DOOR, CAUSED BY CARGO LOADING EQUIPMENT.  REPAIRED SMALL HOLE ON FUSELAGE PER SRM 53-30-03 PAGE 2J FIG 1A.  AIRCRAFT RETURN TO SERVICE. (M)
